I have been taking Rapaflo for 10 days,I got better at the beginning but now it
is getting worst,what should i do?
I realize this answer is very late but may help someone in future.
Because your symptoms haven't improved continually I would suggest that in these sorts of cases you see your doctor again. If this doesn't work then they could try something else.
Please see the reviews in the link below ... it'll give you a better idea about what people who've taken it have experienced.
- Rapaflo Information for Consumers
- Rapaflo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rapaflo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 1 answer
Posted 11 Dec 2010 • 1 answer
Posted 23 Jul 2011 • 1 answer
Is rapaflo something that my father (in his 90s) could take at nighttime so that he doesn't have to?
Posted 3 Apr 2013 • 1 answer
Posted 18 Mar 2016 • 0 answers